# SDR AALA201709079015

- Difficulty date: September 6, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 74,538 hours, 39,315 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Weak
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD MEGAPHONE IS WEAK.  REMOVED AND REPLACED MEGAPHONE BATTERIES PER AMM 23-34-00.  OPERATIONAL CHECK GOOD.
